Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 32, NWS Northern Indiana

May 10, 2011Van Wert County, Ohio

NWS Northern Indiana issued this severe thunderstorm warning at May 10, 2011, 5:22 PM EDT for Van Wert County, Ohio. It was in force for 53 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2011, 5:22 PM EDT (21:22 UTC)
Expired
May 10, 2011, 6:15 PM EDT
In force
53 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.75 in
Wind
50.0 mph

County Van Wert County, OH

The radar

The Northern Indiana radar (KIWX), 118 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 5:40 PM EDTHAIL 0.54 S Van Wert, OH
May 10, 5:40 PM EDTHAIL 1.753 S Van Wert, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 3:31 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.4 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 194 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-487 J/kg
Mixed-layer LCL
1473 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
194 m²/s²
0-3 km storm-relative helicity
252 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

583 
WUUS53 KIWX 102122
SVRIWX
OHC161-102215-
/O.NEW.KIWX.SV.W.0032.110510T2122Z-110510T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
522 PM EDT TUE MAY 10 2011

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN VAN WERT COUNTY IN WEST CENTRAL OHIO...

* UNTIL 615 PM EDT

* AT 513 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL.  THIS
  SEVERE STORM WAS LOCATED 14 MILES WEST OF OHIO CITY...OR NEAR   
DECATUR...AND MOVING SOUTHEAST AT 20 MPH. ANOTHER STRONG 
THUNDERSTORM WITH NEAR QUARTER SIZE HAIL WAS LOCATED NEAR MIDDLEBURY 
MOVING SOUTHEAST AT 20 MPH. 

* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  OHIO CITY...

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
MIDDLEBURY...WREN...WILLSHIRE...GLENMORE...SCHUMM...ABANAKA...DULL...
JONESTOWN OHIO CITY AND ELGIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.

&&

LAT...LON 4072 8445 4072 8480 4076 8481 4091 8480
      4077 8439 4076 8439 4068 8444 4069 8445
TIME...MOT...LOC 2121Z 300DEG 18KT 4078 8484
WIND...HAIL <50MPH 1.75IN

$$
2 follow-up statements
196 
WWUS53 KIWX 102138
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
538 PM EDT TUE MAY 10 2011

OHC161-102215-
/O.CON.KIWX.SV.W.0032.000000T0000Z-110510T2215Z/
VAN WERT OH-
538 PM EDT TUE MAY 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHERN VAN WERT COUNTY...

AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL. THIS SEVERE STORM WAS LOCATED 7 MILES WEST OF OHIO CITY...AND 
MOVING EAST AT 20 MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED 1 
MILE SOUTH OF VAN WERT MOVING SOUTHEAST AT 20 MPH. 

LOCATIONS IMPACTED INCLUDE...
  OHIO CITY...SCHUMM...GLENMORE...ABANAKA...DULL...JONESTOWN...
  VENEDOCIA AND ELGIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.

&&

LAT...LON 4069 8445 4072 8445 4073 8464 4072 8465
      4072 8480 4074 8481 4082 8480 4087 8468
      4077 8439 4076 8439 4068 8444
TIME...MOT...LOC 2137Z 291DEG 18KT 4075 8474
WIND...HAIL <50MPH 1.00IN

$$
967 
WWUS53 KIWX 102206
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
606 PM EDT TUE MAY 10 2011

OHC161-102216-
/O.EXP.KIWX.SV.W.0032.000000T0000Z-110510T2215Z/
VAN WERT OH-
606 PM EDT TUE MAY 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN VAN WERT COUNTY WILL
EXPIRE AT 615 PM EDT...

AT 604 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.

&&

LAT...LON 4069 8445 4072 8445 4073 8464 4072 8465
      4072 8480 4074 8481 4082 8480 4087 8468
      4077 8439 4076 8439 4068 8444
TIME...MOT...LOC 2206Z 291DEG 18KT 4070 8456

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 2:35 PM EDT, 2 hours 47 minutes earlier.

Area forecast discussion, May 10, 2:35 PM EDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
ISSUED BY NWS INDIANAPOLIS IN
235 PM EDT TUE MAY 10 2011

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...

FOR TONIGHT...UPPER LEVEL IMPULSE CURRENTLY BRUSHING THE SOUTHERN
PARTS OF THE FORECAST AREA MAY SPARK OFF SOME CONVECTION FOR THE
REST OF THE AFTERNOON BEFORE IMPULSE DRIFTS OFF TO THE SOUTHEAST.
OTHERWISE...CREST OF UPPER RIDGE EXPECTED TO PASS ACROSS THE LOCAL
AREA TONIGHT. AS A RESULT...NOT SEEING TOO MUCH IN THE WAY OF UPPER
SUPPORT FOR PRECIPITATION TONIGHT. HOWEVER...GIVEN THE PRESENCE OF
THE FRONTAL SYSTEM OVER THE SOUTHERN ZONES AND STEEP MID LEVEL LAPSE
RATES...CAN/T RULE OUT SOMETHING DEVELOPING TONIGHT. WILL CONTINUE
WITH SMALL CHANCE POPS FOR TONIGHT.

LOW LEVEL THICKNESSES SUGGEST THE GFS MOS LOWS TONIGHT MAY BE A
LITTLE ON THE COOL SIDE...ESPECIALLY IN THE SOUTH. WILL NUDGE UP THE
LOWS A FEW DEGREES TONIGHT.

IN THE LATER PERIODS...RATHER UNSETTLED WEATHER EXPECTED FOR THE
NEXT COUPLE OF DAYS AS UPPER RIDGE SLOWLY DRIFTS OFF TO THE EAST AND
DEEP UPPER TROUGH APPROACHES FROM THE WEST. AS A RESULT...EXPECTING
PRECIPITATION CHANCES TO SLOWLY INCREASE WITH TIME. AT THE
SURFACE...SHORT TERM MODELS SUGGEST A FRONTAL SYSTEM WILL MEANDER
ACROSS THE AREA THROUGH MUCH OF THE SHORT TERM...ALLOWING FOR A LOW
LEVEL FOCUS FOR PRECIPITATION AS WELL. WILL CONTINUE WITH CHANCE
POPS THROUGH THURSDAY NIGHT.

PROGGED LOW LEVEL THICKNESSES SUGGEST THE GFS MOS GUIDANCE
TEMPERATURES LOOK REASONABLE FOR THE MOST PART. THE ONLY EXCEPTION
IS WITH THE LOWS THURSDAY NIGHT...WHERE THE GUIDANCE LOOKS A LITTLE
COOL. WILL NUDGE THE LOWS UP A FEW DEGREES DURING THAT PERIOD.

&&

.LONG TERM /FRIDAY THROUGH NEXT TUESDAY/...

ENSEMBLE DATA SUGGEST A SLOWLY PROGRESSIVE PATTERN WITH RESPECT TO
THE UPPER FEATURES IS EXPECTED THROUGH THIS PERIOD. LONG WAVE TROUGH
CURRENTLY OVER THE ROCKIES SHOULD DRIFT EAST INTO THE MIDWEST BY
FRIDAY AND LINGER OVER THE GREAT LAKES INTO EARLY NEXT WEEK. THE
PRESENCE OF THE UPPER TROUGH IN THE VICINITY SUGGESTS CHANCE POPS
ARE IN ORDER FOR THE ENTIRE LONG TERM PERIOD. TEMPERATURES ARE
EXPECTED TO AVERAGE BELOW NORMAL.

&&

.AVIATION...

18Z TAFS...MAIN CONCERN FOR TAF PERIOD IS AFTERNOON CONVECTION.  CAP
IS BEGINNING TO BREAK ACROSS MOST OF CENTRAL INDIANA.  AS A
RESULT...INCLUDED VCTS FOR KFWA THROUGH LATE AFTERNOON.
CURRENTLY...MOST STORMS ARE PULSING.  NOT CONFIDENT THAT KSBN WILL
SEE ANY STORMS...SO LEFT OUT FOR NOW.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...JAS
LONG TERM...JAS
AVIATION...TDUD
Hazardous weather outlook, May 10, 7:08 AM EDT, 10 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
708 AM EDT TUE MAY 10 2011

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-111115-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
708 AM EDT TUE MAY 10 2011 /608 AM CDT TUE MAY 10 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS MAY PRODUCE SOME SMALL HAIL ACROSS
NORTHWEST OHIO EARLY THIS MORNING.

THERE IS ANOTHER CHANCE OF THUNDERSTORMS THIS AFTERNOON AND
TONIGHT. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...AN
ISOLATED SEVERE THUNDERSTORM IS POSSIBLE FROM MID AFTERNOON INTO
TONIGHT WITH THE MAIN THREATS BEING LARGE HAIL AND DAMAGING WIND
GUSTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE ARE PERIODIC CHANCES OF THUNDERSTORMS WEDNESDAY THROUGH
SATURDAY. WHILE CONDITIONS WILL BE UNSTABLE...WEAK WIND SHEAR WILL
LIKELY LIMIT THE THREAT FOR WIDESPREAD SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT AS
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. HOWEVER...AN ISOLATED
SEVERE STORM CANNOT BE RULED OUT LATE THIS AFTERNOON INTO TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-111115-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
708 AM EDT TUE MAY 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE ARE PERIODIC CHANCES OF THUNDERSTORMS WEDNESDAY THROUGH SATURDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, May 10, 4:25 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
ISSUED BY NATIONAL WEATHER SERVICE INDIANAPOLIS IN
425 PM EDT TUE MAY 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     HAIL             GENEVA                  40.60N 84.96W
05/10/2011  E1.00 INCH       ADAMS              IN   TRAINED SPOTTER

&&
Local storm report, May 10, 5:11 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
511 PM EDT TUE MAY 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             S DECATUR               40.83N  84.93W
05/10/2011  M1.00 INCH       ADAMS              IN   AMATEUR RADIO

            PEA TO QUARTER SIZED HAIL

&&

EVENT NUMBER IWX1100718

NG
Local storm report, May 10, 5:13 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
513 PM EDT TUE MAY 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     HAIL             DECATUR                 40.83N  84.93W
05/10/2011  M1.75 INCH       ADAMS              IN   FIRE DEPT/RESCUE

            RELAYED BY SHERIFF DEPT

&&

EVENT NUMBER IWX1100719

NG
Local storm report, May 10, 5:16 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
516 PM EDT TUE MAY 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     HAIL             DECATUR                 40.83N  84.93W
05/10/2011  M1.50 INCH       ADAMS              IN   TRAINED SPOTTER

&&

EVENT NUMBER IWX1100720

NG
Special weather statement, May 10, 5:17 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
517 PM EDT TUE MAY 10 2011

INZ027-OHZ024-102145-
ADAMS IN-VAN WERT OH-
517 PM EDT TUE MAY 10 2011

AT 509 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF CONVOY...OR 8 MILES EAST OF
DECATUR...MOVING SOUTHEAST AT 20 MPH.

UP TO DIME SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF
HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  VAN WERT...
  OHIO CITY...
  GLENMORE AND SCHUMM...
  GLENMORE AND ABANAKA...
  DULL...
  JONESTOWN...ELGIN AND VENEDOCIA...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
TUESDAY EVENING FOR NORTHERN INDIANA AND WEST CENTRAL OHIO.

LAT...LON 4072 8444 4072 8473 4079 8490 4096 8479
      4082 8438
TIME...MOT...LOC 2117Z 296DEG 16KT 4084 8474
Local storm report, May 10, 5:20 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
520 PM EDT TUE MAY 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     HAIL             PREBLE                  40.83N  85.01W
05/10/2011  M1.75 INCH       ADAMS              IN   TRAINED SPOTTER

&&

EVENT NUMBER IWX1100721

NG

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 4:41 AM EDTSpecial Weather StatementIWXPaulding34 min
May 10, 7:03 AM EDTSpecial Weather StatementIWXFulton42 min
May 10, 7:48 AM EDTSpecial Weather StatementIWXFulton57 min
May 10, 5:17 PM EDTSpecial Weather StatementIWXVan Wert28 min
May 10, 5:31 PM EDTSpecial Weather StatementIWXVan Wert29 min
May 10, 5:48 PM EDTSevere Thunderstorm WarningIWXAllen, Paulding, Putnam, Van Wert57 min
May 10, 6:35 PM EDTSpecial Weather StatementIWXAllen25 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.